# SDR TC8A97003

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 4 Fuel Pump
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

KMIA - FLT NR 01501.   ON PUSHBACK, NR 4 MAIN FUEL PUMP BREAKERS (3) POPPED.   CORRECTIVE ACTION:  SUMPED TANK AND CLEANED BOOST AND FEED PUMP, SYSTEM CHECKS NORMAL PER MM, CH. 28.
